International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 697584 | https://doi.org/10.1155/S1048953395000074

S. C. Palaniswami, "Existence of asymptotic solutions of second order neutral differential equation with multiple delays", International Journal of Stochastic Analysis, vol. 8, Article ID 697584, 7 pages, 1995. https://doi.org/10.1155/S1048953395000074

Existence of asymptotic solutions of second order neutral differential equation with multiple delays

Received01 May 1994
Revised01 Sep 1994

Abstract

The existence of positive solutions of second order neutral differential equation of the form [x(t)cx(th)]+i=1mpi(t)x[gi(t)]=0, tt0,                                          (A) is investigated. Some sufficient conditions are given for the existence of positive solutions with asymptotic decay of (A). Examples are presented to illustrate the results.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views126
Downloads196
Citations